MathSciNet Relay Station
MathSciNet bibliographic data
MR234149 (38 #2468) 39.30
Kiesewetter, Helmut Über die arc tan-Funktionalgleichung, ihre mehrdeutigen, stetigen Lösungen und eine nichtstetige Gruppe. (German) Wiss. Z. Friedrich-Schiller-Univ. Jena/Thüringen 14 1965 417–421.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement